Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hearing loss, dizziness, shaking, vomiting post aspirin overdose. Medical attention required?

I took overdose aspirin . Like 30 pills. I am 5 0ft tall and I weight 44kg. I didn t use any alcohol. And it s been now almost 18hours and I have felt like I would become deaff.. and when ever I stan I feel like I would faint. And I m shaking alot. And I feel like I would need sugar all the time. So I have eaten some chocolate, and xylitol gum, apples, cocacola. Even after that it felt everything is coming out. So, should I go to hospital, of am I doing good?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Hearing loss, dizziness, shaking, vomiting post aspirin overdose are normal symptoms. I believe you need MEDICAL ATTENTION for the issue and need to consult an ER doctor as soon as possible. I also believe you need psychiatric consultation for the reason to have overdosed as suicidality needs to be ruled out. Please consult a doctor as soon as possible.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor